# SDR V0XR201308130205

- Difficulty date: August 7, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FS 344 FWD OF AVIONICS COMPARTMENT DOOR SURROUND.  REPAIRED STRINGER BY REMOVING DAMAGED AREA AND INSTALLING NEW STRINGER AND FABRICATED DOUBLER IAW REO 670-53-21-976.
